Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Is gas pain, loss of appetite, nausea & severe night sweat symptoms of low or level estrogen?

User rating for this question
Excellent
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2006
Answered : 1398 Questions
Question
i had a total hysterechtomy 4 years ago. have been through through the gammit of HRT's. main problems have been getting my levels up without getting to high & staying there. my recent dr. put in 12.5 estrogen pellets & half normal test. dose. i had been doing my own estrogen injections prior to pellets/ per dr.'s disgression. i metabologize the estrogen quickly & am thin. 3 weeks ago my estrogen level was 7765 and test. 167. take 100 mcg. thyroid 1xday( also have had trouble with estrogen disrupting thyroid levels. diagnosed 20 yrs. ago with hypothyroidism. that level came back same day as 2.4. also take 50 mg. prog. at bedtime. my complaint right now is gas pain, loss of appetite, nausea & severe night sweats. those symptoms just started in the past week. any advice? i eat healthy, exercise daily, drink plenty of water & no alcolhol as it now makes me feel badly. are these symptoms low or high estrogen. again, i have been known to use up hormones rapidly.
Posted Mon, 17 Mar 2014 in General Health
 
 
Answered by Dr. Vjollce Mbiarra 7 hours later
Brief Answer: These symptoms may be from hypothyroidism Detailed Answer: Hello! Thanks for your query. The symptoms of thyroid disease can be similar to low levels in estrogen complaints and are clinically difficult to differentiate,like night sweats. Loss of appetite and nausea may be from progesterone. Hormone replacement therapy (HRT) in women with hypothyroidism treated with thyroxine causes changes in free thyroxine and TSH. Tsh level is low ,hence you should consult with your doctor to increase levothyroxine dose. Take care of your self
Above answer was peer-reviewed by
 
Follow-up: Is gas pain, loss of appetite, nausea & severe night sweat symptoms of low or level estrogen? 5 hours later
Thank you so much! Very helpful. Just wanted to clarify a few things. First, sorry, typo on my part est. was 765. 2) when you said progesterone, did u mean I may need more? I took 2 capsules of 50 mg.s last night & am feeling a lot better this A.m. 3) 2.6 thyroid level is low? You have been so helpful. Thank you for your time, patience & expertise!So sorry but could you also tell me what normal range is for TSH! Many, many thanks and I hope uou have a wonderful day!
 
 
Answered by Dr. Vjollce Mbiarra 18 hours later
Brief Answer: Thank you. Detailed Answer: Hello! Thanks for your query. Can you give me exact level of estradiol because you have gave me tow levels and they are increased. One is 7765 and the other is 765. Which is real? Im sorry but your TSH level is normal ,range 0.3-5 ,but i read it as 0,2 . As i read your question for second time these symptoms may be from low metabolizing of estrogen. Please give me the correct level of estrogen? Take care of your self
Above answer was peer-reviewed by
 
Follow-up: Is gas pain, loss of appetite, nausea & severe night sweat symptoms of low or level estrogen? 6 hours later
So sorry for confusion on my part. Estrogen level 765. TSH 2.4
 
 
Answered by Dr. Vjollce Mbiarra 18 hours later
Brief Answer: Dont need to worry. Detailed Answer: Hello! Both tow levels are normal. You don't need to worry because these symptoms may be from the change of route of estrogen and from progesterone . You don't need to take progesterone because you have done hysterectomy and you don't have increased risk for endometrial cancer. Take care of your self
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor